An expression of certain known functions as generalized hypergeometric functions

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

On Characterization of Certain Wright's Generalized Hypergeometric Functions Involving Certain Subclasses of Analytic Functions

This paper presents several results associated with the Wright’s generalized hypergeometric function, depicting their interesting characterization properties. Special cases are also pointed out.

متن کامل

Certain Properties of the Generalized Gauss Hypergeometric Functions

In this paper, we aim at establishing certain integral transform and fractional integral formulas for the generalized Gauss hypergeometric functions, which was introduced and studied by Özergin et al. [J. Comput. Appl. Math. 235(2011), 4601-4610]. All the results derived here are of general character and can yield a number of (known and new) results in the theory of integral transforms and frac...

متن کامل

On Certain Subclasses of Analytic Functions of Complex Order Defined by Generalized Hypergeometric Functions

Abstract. By making use of the generalized hypergeometric functions, in this paper we introduce and investigate certain new subclasses of analytic functions of complex order defined in the open unit disk. Coefficient inequalities, radii of close-to-convexity, starlikeness and convexity, closure theorems, integral means inequalities and several relations associated with (n, δ)-neighborhood for t...

متن کامل

Certain Subclasses of Starlike Functions of Complex Order Involving Generalized Hypergeometric Functions

Making use of the generalized hypergeometric functions, we define a new subclass of uniformly convex functions and a corresponding subclass of starlike functions with negative coefficients and obtain coefficient estimates, extreme points, the radii of close-to-convexity, starlikeness and convexity, and neighborhood results for the class TSm α, β, γ . In particular, we obtain integral means ineq...

متن کامل

On Certain Classes of Meromorphically Multivalent Functions Involving the Generalized Hypergeometric Functions

0 ∣∣∣∣Reh(z)− ρ 1− ρ ∣∣∣∣ dθ ≤ kπ, z = re, where k > 2 and 0 ≤ ρ < 1. This class was introduced by Padmanabhan et al. in [9]. We note that Pk(0) = Pk, see Pinchuk [11], P2(ρ) = P (ρ), the class of analytic functions with positive real part greater than ρ and P2(0) = P, the class of functions with positive real part. From (1.2) we can easily deduce that h(z) ∈ Pk(ρ) if, and only if, there exists...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Bulletin of the American Mathematical Society

سال: 1903

ISSN: 0002-9904

DOI: 10.1090/s0002-9904-1903-01077-5